# SDR AALA202112010705

- Difficulty date: November 17, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR SUPPORT ZEE ANGLE AT BS 992 AND RBL 37. REPLACED ZEE ANGLE PER SRM 51-40-02 AND AARD 51-00-05-1.
